# SDR DALA2024113011274

- Difficulty date: November 28, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Location: Aft Galley Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION FLOOR BEAM -Y765 AND AT LEVEL FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A319 SRM 51-42-11-801, AND SRM 51-72-11. (0683388)
